# SDR EIA990039

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1720
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, AFT CARGO COMPARTMENT, BS 1720 FLOORBEAM WEB CRACKED AT LBL 25, NRC 6060.  REPAIRED IAW SRM 51-40-02.  (M)
